... would take about 3 to 4 weeks to see improvement, but reading the comments of people about how their acne cleared up within 3 days. My acne is bad very red bumps and red scars, Acanya makes my skin so dry, it burns so bad, and its also made me break out even more. Im just confused is Acanya supposed to make you break out first then clear up?
I suggest you discontinue the medication until you can talk to your Dermatologist, you are experiencing side effects which are not helping your condition at all, they are making it worse.
Dermatologic side effects have included dry skin (12%), pruritus (2%), peeling (2%), erythema (1%), and sunburn (1%) and reactions at the application site (3%).
Application site reactions including burning, stinging, and pruritus are frequently reported following topical application of the combination of 5% benzoyl peroxide and 1% clindamycin.
Stop using this medicine and call your doctor at once if you have any of these serious side effects:
severe redness, burning, stinging, or peeling of treated skin areas; or diarrhea that is watery or bloody.
In my opinion this does not sound normal at all, in my opinion I would stop taking it for now and get ahold of your dermatologist asap... and let them no what is going on... you could be having a reaction to this med.meaning u might be allergic etc.. I am not a doctor so I can't say for sure if u r or not allergic to this med... but It just doesn't sound normal for u to be getting worse instead of better... contact your doc asap... I wouldn't take the med again until u see this doctor in my opinion... good luck and Happy Holidays...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 1 answer
Posted 13 Apr 2011 • 1 answer
Posted 29 Oct 2011 • 1 answer
Posted 20 Aug 2013 • 2 answers
Posted 16 Feb 2015 • 1 answer